# SDR DALA12008693126

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE PANEL 132DG DAMAGED "3 X 3".  FABRICATED SLOPE PANEL IAW DWG 3D25-40532.
